# SDR IPXA2019053142657

- Difficulty date: May 21, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: F5237230520000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C AFT CARGO DOOR FORK FITTING FRAME 62 BOTTOM HOLE FWD SIDE SHOWS CRACK INDICATION IN SKIN LAYER AT THE 12'OCLOCK POSITION (MARKED). GENERATED RFTS #8, ACCOMPLISHED OPEN HOLE INSPECTION, REAR HOLE, ACCOMPLISHED OPEN HOLE ROTO PROBE CW, NO CRACK INDICATION NOTED.
